MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER; SOCKET, SHELL NEUTRAL RSP

ENCORE MEDICAL L.P. RSP SHOULDER; SOCKET, SHELL NEUTRAL RSP
Catalog Number 508-00-000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the modular shell disassociating from the stem.The problem was that the original surgeon did not impact the shell hard enough to the stem to lock it in.We replaced the shell, liner, and glenosphere and the outcome was successful.
 
Additional Manufacturer Narrative
Patient identifier (b)(6) and it's mfr report number 1644408-2017-00271 are being voided; it will not have additional information.Patient identifier (b)(6) was found to be a duplicate of patient identifier (b)(6) that was filed on 31 mar 2017.Patient identifier 0(b)(6) mfr report number is 1644408-2017-00201.

Brand Name
RSP SHOULDER
Common Device Name
SOCKET, SHELL NEUTRAL RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6451419
Report Number1644408-2017-00271
Device Sequence Number874920
Product Code KWS
UDI-Device Identifier00888912024600
UDI-Public(01)00888912024600
Combination Product (Y/N)N
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-00-000
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118; 506-03-122; 508-00-032; 508-32-101
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR